RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kamlovskii, Oleg Vital'evich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:963
Abstract pages:5370
Full texts:1616
References:681
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8966
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/637700

Publications in Math-Net.Ru
2018
1. A. D. Bugrov, O. V. Kamlovskii, “Parameters of a class of functions over a finite field”, Mat. Vopr. Kriptogr., 9:4 (2018),  31–52  mathnet  elib
2017
2. O. V. Kamlovskii, “The sum of modules of Walsh coefficients for some balanced Boolean functions”, Mat. Vopr. Kriptogr., 8:4 (2017),  75–98  mathnet  mathscinet  elib
3. M. M. Glukhov, O. V. Kamlovskii, “Application of Gauss sums to calculate the exact values of the number of appearances of elements on cycles of linear recurrences”, Prikl. Diskr. Mat., 2017, 36,  25–50  mathnet
4. O. V. Kamlovskii, “Occurrence numbers for vectors in cycles of output sequences of binary combining generators”, Probl. Peredachi Inf., 53:1 (2017),  92–100  mathnet  elib; Problems Inform. Transmission, 53:1 (2017), 84–91  isi  scopus
2016
5. O. V. Kamlovskii, “Estimating the number of solutions of systems of nonlinear equations with linear recurring arguments by the spectral method”, Diskr. Mat., 28:2 (2016),  27–43  mathnet  mathscinet  elib; Discrete Math. Appl., 27:4 (2017), 199–211  isi  scopus
6. O. V. Kamlovskiy, “Nonlinearity of a class of Boolean functions constructed using significant bits of linear recurrences over the ring $\mathbb Z_{2^n}$”, Mat. Vopr. Kriptogr., 7:3 (2016),  29–46  mathnet  mathscinet  elib
7. O. V. Kamlovskiy, “On the Hamming distance between binary representations of linear recurrent sequences over field $GF(2^k)$ and ring $\mathbb{Z}_{2^n}$”, Mat. Vopr. Kriptogr., 7:1 (2016),  71–82  mathnet  mathscinet  elib
2015
8. R. A. De La Krus Khimenes, O. V. Kamlovskii, “The sum of modules of Walsh coefficients of Boolean functions”, Diskr. Mat., 27:4 (2015),  49–66  mathnet  mathscinet  elib; Discrete Math. Appl., 26:5 (2016), 259–272  isi
9. O. V. Kamlovskiy, “Distribution properties of rows and columns for matrix linear recurrent sequences of the first order”, Mat. Vopr. Kriptogr., 6:4 (2015),  65–76  mathnet  mathscinet  elib
10. I. B. Bilyak, O. V. Kamlovskii, “Frequency characteristics of cycles in output sequences generated by combining generators over the field of two elements”, Prikl. Diskr. Mat., 2015, 3(29),  17–31  mathnet
2014
11. O. V. Kamlovsky, “Nonabsolute bounds for incomplete exponential sums of elements of linear recurrent sequences and their applications”, Mat. Vopr. Kriptogr., 5:3 (2014),  17–34  mathnet
12. O. V. Kamlovskii, “Equidistributed sequences over finite fields produced by one class of linear recurring sequences over residue rings”, Probl. Peredachi Inf., 50:2 (2014),  60–76  mathnet  elib; Problems Inform. Transmission, 50:2 (2014), 171–185  isi  scopus
13. O. V. Kamlovskii, “Distribution of $r$-tuples in one class of uniformly distributed sequences over residue rings”, Probl. Peredachi Inf., 50:1 (2014),  98–115  mathnet; Problems Inform. Transmission, 50:1 (2014), 90–105  isi  scopus
2013
14. O. V. Kamlovskii, “Frequency characteristics of coordinate sequences of linear recurrences over Galois rings”, Izv. RAN. Ser. Mat., 77:6 (2013),  71–96  mathnet  mathscinet  zmath  elib; Izv. Math., 77:6 (2013), 1130–1154  isi  elib  scopus
15. O. V. Kamlovskii, “The number of different $r$-patterns in linear recurrent sequences over Galois rings”, Mat. Vopr. Kriptogr., 4:3 (2013),  49–82  mathnet
16. O. V. Kamlovskii, “Distribution properties of sequences produced by filtering generators”, Prikl. Diskr. Mat., 2013, 3(21),  11–25  mathnet
2012
17. O. V. Kamlovskii, “Improved bounds for the number of occurrences of elements in linear recurrence sequences over Galois rings”, Fundam. Prikl. Mat., 17:7 (2012),  97–115  mathnet; J. Math. Sci., 197:4 (2014), 512–524  scopus
18. D. N. Bylkov, O. V. Kamlovskii, “Parameters of Boolean functions generated by the most significant bits of linear recurrent sequences”, Mat. Vopr. Kriptogr., 3:4 (2012),  25–53  mathnet
19. O. V. Kamlovskii, “The Sidelnikov Method for Estimating the Number of Signs on Segments of Linear Recurrence Sequences over Galois Rings”, Mat. Zametki, 91:3 (2012),  371–382  mathnet  mathscinet  elib; Math. Notes, 91:3 (2012), 354–363  isi  elib  scopus
2010
20. O. V. Kamlovskii, “Exponential sums method for frequencies of most significant bit $r$-patterns in linear recurrent sequences over $\mathbb{Z}_{2^n}$”, Mat. Vopr. Kriptogr., 1:4 (2010),  33–62  mathnet
2009
21. O. V. Kamlovskii, “Frequency characteristics of linear recurrence sequences over Galois rings”, Mat. Sb., 200:4 (2009),  31–52  mathnet  mathscinet  zmath  elib; Sb. Math., 200:4 (2009), 499–519  isi  elib  scopus
2008
22. O. V. Kamlovskii, “Estimates of the number of occurrences of vectors on cycles of linear recurring sequences over a finite field”, Diskr. Mat., 20:4 (2008),  102–112  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:6 (2008), 595–605  scopus
23. D. N. Bylkov, O. V. Kamlovskii, “Occurrence Indices of Elements in Linear Recurrence Sequences over Primary Residue Rings”, Probl. Peredachi Inf., 44:2 (2008),  101–109  mathnet  mathscinet; Problems Inform. Transmission, 44:2 (2008), 161–168  isi  scopus
2000
24. O. V. Kamlovskii, A. S. Kuz'min, “Bounds for the number of occurrences of elements in a linear recurring sequence over a Galois ring”, Fundam. Prikl. Mat., 6:4 (2000),  1083–1094  mathnet  mathscinet  zmath
1998
25. O. V. Kamlovskii, A. S. Kuz'min, “Distribution of elements on cycles of linear recurrent sequences over Galois rings”, Uspekhi Mat. Nauk, 53:2(320) (1998),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 392–393  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019